# SDR SWIA200616896

- Difficulty date: April 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 8,575 hours, 7,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RE-INFORCEMENT ANGLE AT FS 640 BL 45 BETWEEN STR 9 AND STR 10 CRACKED.  INSTALLED NEW REINFORCEMENT ANGLE IAW CRJ200 SRM 51-42-21 PG 15 PARA 6 AND PG 17 PARA 9; AND SRM 51-42-06 PG 11.
